# SDR IPXA11M68380

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SCAB PATCH ON RT WING UPPER L/E APPROX XORS 130.4 (XIS247) IS GOUGED AND CHAFED BY CONTACT WITH NR1 SLAT.  REPAIRED RT WING UPPER L/E EXTERIOR SKIN BETWEEN XIS 244-250 IAW SRM 57-40-02, REPAIR 8, FIG 201, STASA EA011-5710-01-A3312 REV IR AND EO MD11-5730-43685-A.
